RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk SSSR, 1986, Volume 291, Number 6, Pages 1305–1309 (Mi dan8327)  

MATHEMATICS

Theorems on imbedding compactness in weighted anisotropic spaces and their applications

V. B. Shakhmurov

Azerbaijan Institute of Civil Engineering, Baku

Full text: PDF file (465 kB)

Bibliographic databases:
UDC: 517.518.235+517.944
Presented: С. М. Никольский
Received: 18.06.1985

Citation: V. B. Shakhmurov, “Theorems on imbedding compactness in weighted anisotropic spaces and their applications”, Dokl. Akad. Nauk SSSR, 291:6 (1986), 1305–1309

Citation in format AMSBIB
\Bibitem{Sha86}
\by V.~B.~Shakhmurov
\paper Theorems on imbedding compactness in weighted anisotropic spaces
and their applications
\jour Dokl. Akad. Nauk SSSR
\yr 1986
\vol 291
\issue 6
\pages 1305--1309
\mathnet{http://mi.mathnet.ru/dan8327}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=870924}
\zmath{https://zbmath.org/?q=an:0638.46027}


Linking options:
  • http://mi.mathnet.ru/eng/dan8327
  • http://mi.mathnet.ru/eng/dan/v291/i6/p1305

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:22
    Full text:3

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019